Doctor gave me nominees to lessen excruciating pain during periods.
I didn't remember to take it everyday and messed my body up.
I was off birth control for three months.
then doctor said to start nuvaring after my next period instead of at the beggining like the website says to.
The second nuvaring I put in makes my body hurt. I had cramps and sharp pains, I felt nauseated, and I bled nonstop the whole time the nuvaring was inserted.
The four weeks was up and I quit nuvaring after that month. I had a period, and finally quit bleeding.
It has been two months since I quit and I haven't had a period yet, I'm supposed to have one in eight days. I took a pregnancy test and both came out positive with faint lines.
Do you think I could be pregnant, or did I just mess my body up really bad? I was checked for an ovarian cyst last year, maybe I should be checked again.
Asked On : Wed, 16 Oct 2013